1. Are you getting a server error? It should be solved. Email webmaster@felinediabetes.com if you're still having trouble!
  2. Calendar Fundraiser is starting! Check out this CALENDAR LINK to learn more!!

New guy on the block. Need help!

Discussion in 'Welcome to the Group - Post an Introduction Here' started by Philly loves his smokey, Jul 12, 2019.

  1. Philly loves his smokey

    Philly loves his smokey New Member

    Joined:
    Jul 12, 2019
    So my little guy has been on massive doses of insulin for about a year now. 12 units twice a day and 5 here and there as needed. I envy all u out there worried about changing ur dosing by 1 or 2 units!!! I fired my last vet because she said I was overdosing him, however I check his BG levels many times a day. She said to give 4 at most 3 times a day. At that dosage he runs mid to high 400's. He already has bad neuropathy in his hind legs so I am not gonna just let him run high because she doesnt know what the hell she is doing. I think he has acro and the new vet today said she highly suspected he does. What now? Any help would be appreciated!
     
  2. Sharon14

    Sharon14 Well-Known Member

    Joined:
    Aug 16, 2015
  3. Diana&Tom

    Diana&Tom Well-Known Member

    Joined:
    Dec 29, 2009
    I'd suggest that you get your kitty tested for acro, as if you suspect that and it's confirmed, it would make more sense of ongoing high numbers. There are other conditions that can cause high bg so the more you can understand what might be going on, the best chance you have of embarking on the right dosing regime.

    Good luck!
     
  4. FurBabiesMama

    FurBabiesMama Well-Known Member

    Joined:
    Jul 6, 2017
  5. Idjit's mom

    Idjit's mom Well-Known Member

    Joined:
    Apr 3, 2018
    Welcome to FDMB. I hope you can find further information and help here for Smokey. He's adorable! Very best wishes going forward. :cat:
     

Share This Page